oaioai:doaj.org/article:f500238b059b451bb270c7dc543b180a

Transient aphonia following spinal anesthesia in a parturient: A case report

Abstract

Spinal anesthesia is the preferred technique of administering anesthesia for elective cesarean section (CS). Hypotension, failed spinal anesthesia, postdural-puncture headache, cauda equina syndrome are a few complications that may occur but neurological complications particularly aphonia are quite rare. The use of lipophilic opioids as adjuvants with local anesthetics are considered as culprit but the exact mechanism remains unidentified. We report such presentation in our patient and discuss the likely cause

Similar works

Full text

thumbnail-image

Directory of Open Access Journals

Provided original full text link
oaioai:doaj.org/article:f500238b059b451bb270c7dc543b180aLast time updated on 10/14/2017

This paper was published in Directory of Open Access Journals.

Having an issue?

Is data on this page outdated, violates copyrights or anything else? Report the problem now and we will take corresponding actions after reviewing your request.